MAUDE Adverse Event Report: Abbott Medical Volt¿ PFA Catheter; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation

Abbott Medical Volt¿ PFA Catheter; Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Model Number A-VOLT-01
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the pfa procedure, there was a procedural delay.The catheter could not connect to the current generator and amplifier simultaneously.When the amplifier was connected, the catheter was not recognized by the system.A complete system restart was performed, and the recommended power-up sequence was performed five times.The ensite case was exited and re-entered, the connection cables were exchanged, but the issue was not resolved.The catheter was exchanged, and the procedure was completed with no adverse consequences to the patient.

Brand Name
Volt¿ PFA Catheter
Common Device Name
Percutaneous Cardiac Ablation Catheter For Treatment Of Atrial Fibrillation With Irreversible Electroporation
Manufacturer (Section D)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
Abbott Medical
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50773255
Report Number3008452825-2026-00508
Device Sequence Number9488940
Product Code QZI
UDI-Device Identifier05415067053022
UDI-Public(01)05415067053022(10)11467984(17)270531
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P250022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-VOLT-01
Device Catalogue NumberA-VOLT-01
Device Lot Number11467984
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown